# SDR DALA14008340612

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 87,247 hours, 42,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 22 Fed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22 FED EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY AT SEAT ROW 22D. OPS CHECKED GOOD IAW AMM 33-51.
